# SDR AALA20072198

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- Aircraft time: 58,206 hours
- Engine: Pwa JT8D217
- Engine time: 5,229 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T458/13NOV - AIRCRAFT RETURNED TO LAX DUE TO NUMBER ONE ENGINE COMPRESSOR STALLS.  NUMBER ONE ENGINE REDUCED TO IDLE.  OIL TEMPERATURE WAS IN YELLOW BAND.  LANDED LAX WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE ON 13 NOV AT LAX.  REPLACED LEFT ENGINE ISOLATORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
